# SDR CA010202004

- Difficulty date: December 27, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 3,214 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2330 · Entertainment System
- Part: Connector
- Part number: ABS0713AWO3SEB
- Condition: Failed
- Location: Video Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VIDEO SYSTEM LCD REPORTED AS INOP, FOUND CONNECTOR PINS 1&2 BURNED (MELTED) ALSO HARNESS P/N RD-AM6039-01 SHOWED SIGNS OF OVERHEATING. 2ND OCCURRENCE, FIRST REPORTED ONLY PINS MELTED ON AIRCRAFT 26 OCT 1999.OPERATOR HAS A SPECIAL INSPECTION ACCOMPLISHED AT A CHECKS FOR INSPECTION, UNTIL AN APPROVED MODIFICATION CAN REPLACE THE CONNECTORS.
